By Topic

Linear codes with covering radius 2 and other new covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
E. M. Gabidulin ; Moscow Inst. of Phys. & Technol. ; A. A. Davydov ; L. M. Tombak

Infinite families of linear binary codes with covering radius R=2 and minimum distance d=3 and d=4 are given. Using the constructed codes with d=3, R=2, families of covering codes with R>2 are obtained. The parameters of many constructed codes with R⩽2 are better than the parameters of known codes. The parity check matrices of constructed codes with d=4, R=2 are equivalent to complete caps in projective geometry

Published in:

IEEE Transactions on Information Theory  (Volume:37 ,  Issue: 1 )